# SDR FDEA201210013526

- Difficulty date: October 1, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 79,312 hours, 28,540 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX5370001
- Condition: Damaged
- Location: Bs 1381
- Part time: 79,312 hours, 28,540 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT STA 1381, LBL 75 HAS  BROKEN SCALLOP.  EVALUATED BROKEN SCALLOP, FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00, FIG 5, VOL I, CUT OUT DAMAGE SECTION OF SEAT TRACK IAW SRM 53-70-00, FABRICATED SEAT TRACK, TWO SPLICES, & TWO SPLICE PLATES IAW SRM 53-70-00.  LOCATED AND DRILLED REPAIR PARTS IAW SRM 51-31-01 VOL II, AND INSTALLED REPAIR PARTS IAW SRM 53-70-00, FIG 1 VOL I, REPAIR CLASSIFED AS MAJOR.
